×

Homeotopy groups. (English) Zbl 0113.17201


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Richard F. Arens, A topology for spaces of transformations, Ann. of Math. (2) 47 (1946), 480 – 495. · Zbl 0060.39704 · doi:10.2307/1969087
[2] Richard Arens, Topologies for homeomorphism groups, Amer. J. Math. 68 (1946), 593 – 610. · Zbl 0061.24306 · doi:10.2307/2371787
[3] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. · Zbl 0054.07103
[4] Richard Arens and James Dugundji, Topologies for function spaces, Pacific J. Math. 1 (1951), 5 – 31. · Zbl 0044.11801
[5] G. S. McCarty Jr., Local connectivity in homeomorphism groups, Bull. Amer. Math. Soc. 67 (1961), 420 – 421. · Zbl 0116.39902
[6] Gordon M. Fisher, On the group of all homeomorphisms of a manifold, Trans. Amer. Math. Soc. 97 (1960), 193 – 212. · Zbl 0144.22902
[7] Sze-tsen Hu, Isotopy invariants of topological spaces, Proc. Roy. Soc. London. Ser. A 255 (1960), 331 – 366. · Zbl 0121.18103 · doi:10.1098/rspa.1960.0071
[8] Reinhold Baer, Isotopie von Kurven auf orientierbaren, geschlossenen Flächen und ihr Zusammenhang mit der topologischen Deformation der Flächen, J. Reine Angew. Math. 159 (1928), 101-116. · JFM 54.0602.05
[9] Hellmuth Kneser, Die Deformationssätze der einfach zusammenhängenden Flächen, Math. Z. 25 (1926), no. 1, 362 – 372 (German). · JFM 52.0573.01 · doi:10.1007/BF01283844
[10] Sze-tsen Hu, Homotopy theory, Pure and Applied Mathematics, Vol. VIII, Academic Press, New York-London, 1959. · Zbl 0088.38803
[11] Jakob Nielsen, Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen, Acta Math. 50 (1927), no. 1, 189 – 358 (German). · JFM 53.0545.12 · doi:10.1007/BF02421324
[12] J. de Groot, Sätze über topologische Erweiterung von Abbildungen, Indag. Math. 3 (1941) 419-424. · Zbl 0026.09502
[13] Herman Gluck, The embedding of two-spheres in the four-sphere, Bull. Amer. Math. Soc. 67 (1961), 586 – 589. · Zbl 0173.51402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.